Ask an expert
Question

23 Jan 2006

Please Help. URGENT. EXCESSIVE BLEEDING
Hope you can help me on this one


I'm on Nordette Contraceptives. For the first time since i started it, i've had my periods for a whole month even thought i was drinking the brown pills. I got my periods on 7 January and still have it up to today. I started the red inactive pills this Saturday.

There's big black pieces, almost like liver falling out of my vigina. What is that and will it go away. Do you think i have some infection or can you prescribe something for me.

The pharmacist recommended that i ask you about it CyberDoc

What will you recommend for excessive bleeding while menstruating?


Please help.

Thank you
Answer 307 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Nikita,
The "liver" pieces are blood that clotted in your vagina or uterus because you were menstruating heavily. Reasons for this could be a hormonal upset, or even a early miscarriage. Maybe you should just let your gyne check your uterus with a sonar. In the mean time you can use Synflex or Cyclocapron to stem the bleeding.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19315 votes
Vote